# SDR AALA20101030LGA01

- Difficulty date: October 29, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- Aircraft time: 32,535 hours, 15,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT CATWALK OVERHEAD EMERGENCY LIGHT INOPERATIVE.  RESEATED AFT ACCESSORY COMPARTMENT EMERGENCY LIGHT BATTERY PACK.  OPS CHECKS NORMAL.
